Einstein's equations of motion in the gravitational field of an oblate spheroidal body

  • S X Howosu

Abstract



In an earlier paper we derived Einstein's geometrical gravitational field equations for the metric tensor due to an oblate spheroidal massive body. In this paper we derive the corresponding Einstein's equations of motion for a test particle of nonzero rest mass in the gravitational field exterior to a homogeneous oblate spheroidal massive body, expressed in oblate spheroidal coordinates convenient for mathematical investigation and hence physical interpretation and experimental investigation for bodies in the solar system.

Journal of the Nigerian Association of Mathematical Physics Vol. 8 2004: pp. 269-272
Published
2007-12-10
Section
Articles

Journal Identifiers


eISSN: 1116-4336